Oh dear. Here I have been riding on a steroid induced high for a couple of months. Have been gradually weaning off since a month after I started them. On doctors advice I have been slowly weaning off the Prednisilone at 5mg each week. A friend warned me that I would hit a low when I stopped and it was a helpful warning.
I have been slowly coming down (instead of skipping around saying "isn't life wonderful" all the time) over the last three weeks and slowly getting more and more tired. What a total bummer!!!! Friends say "Why can't you stay on them?". Naa, very bad in the long term in many ways.
Now one would have thought that I would have been blogging madly while on my high. Nup - too busy eating, gardening, talking nineteen to the dozen and generally cruising on high speed happiness.
Anyway I just had a thought when trying to work out whether to go to bed early cos my head is nodding. The thought came to me when I was reading Heike's blog that shows her daughter using a highchair as a showerchair. Well that's what it looked like anyway.... very creative. It reminded me of a paper I wrote for a PDA conference a few years ago. I will post it here tomorrow. It's a bugger that often conference presentations are only done once and only a relative few ppl get to hear them. So now you can all read this one for yourself.